# SDR CALA2013092091315

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 37,071 hours, 16,281 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST WILL NOT PASS IAW 2 SVC, GIVES MESSAGE EPSU BATTERY EMERGENCY. REPLACED BATTERY ON RT EMERGENCY LIGHTS POWER SUPPLY UNIT.  EMERGENCY LIGHTS TEST PASSED.
